# SDR RAAA98B1022

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-52103, FOUND PREVIOUS FUSELAGE SKIN REPAIR NOT PER SRM AT BS 545, STR 27L.  REPAIRED PER SRM 53-30-3, PG 8, FIG 1 M-54 NR 102.
